# SDR UIEA2023072700762

- Difficulty date: June 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 114,051 hours, 23,384 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ecu
- Part number: 1519M89P31
- Part serial: ECOD7269
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE (ROLL BACK) RIGHT SIDE (IFSD)( PERFORMED T/S OF #2 ENG FLAEMOUT IAW FIM 71-05 FT 841 TO BLOCK 4 ITEM 23 SHEET 2. #2 ENGINE REQ REPLACEMENT OF WIRING FOR RH RVDT FROM EEC TO RVDT. R/R WIRING FROM RH RVDT TO EEC ON #2 ENG T/R IAW SWPM, OPS CHECK GOOD. R/R RH ENG ECU IAW AMM 73-21-15, OPS CHECK GOOD. NO DEFECTS NOTED. R/R LH FEEDBACK RVDT SN OFF MPP00671 PN OFF 3M3-205A IAW AMM 78-36-03, OPS CHECK GOOD. )
